Jump to content

Summertime: Different duloxetine manufacturer causing reaction


Summertime

Recommended Posts

I have tapered successfully off clonazepam , 2 months benzo free, been on antidepressants over 3 decades, taking every one imaginable in those years. Prescriptions have been from Lupin pharmaceuticals mainly and last night I took new prescription of Duloxetine fro Activis pharmaceutical. I have been struggling for the past 7 hours with what feels like benzo withdrawal. Dizzy, dissociated, depersonalization, nausea, feels like I will vomit,dry mouth large pupils and no appetite. Doc said this manufacturer is more precise in dose than Lupin and I ASSUME the dose may be higher. I have contacted all pharmacies in my area with no luck I finding one that has Lupin as the manufacturer of Duloxetine any longer. Would it help if I took out 10% of the beads , threw them out and put remainder back in capsule so dose is 10% less? I am afraid to take it tonight but have no choice. Thank you!

Link to comment
  • Moderator Emeritus

Hi Summertime , welcome to the site.

Others have had similar experiences to you after changing brands , so it's not just you.

Removing beads sounds like a good option if you think the dose is too high.

 

How do you know that you're not having a withdrawal reaction from the dose being too low?

 

If you click FOLLOW at the top right , you'll receive an email each time someone posts.

 

Best wishes ,  Fresh

1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Link to comment
  • Moderator Emeritus

Welcome Summertime,

 

Would you tell us a little more about your clonazepam taper, what dose were you on, how did you taper, did you have any withdrawal symptoms, how have you felt since you stopped taking it? 

 

Are you taking any other medications at the moment besides Duloxetine?  Its hard to say if taking some beads out of the capsule would help, its impossible to know if the dose is too high, too low or if you are having a reaction to the different brand. Sometimes people are effected by different fillers used.

 

Petunia.

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy